Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khromov A. A. Solution of Integral Equations via Resolvents of Simplest Differential Operators. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 1, pp. 52-58. DOI: 10.18500/1816-9791-2009-9-1-52-58

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.03.2009
Full text:
(downloads: 131)
Language: 
Russian
Heading: 
UDC: 
519.642.8

Solution of Integral Equations via Resolvents of Simplest Differential Operators

Autors: 
Khromov Alexander Avgustovich, Saratov State University
Abstract: 

Families of operators for approximate solution of integral equations with unbounded inverse operators and right parts of equations specified by the root-mean-square approximations are constructed.

References: 
  1. Иванов В.К., Васин В.В., Танана В.П. Теория линейных некорректных задач и ее приложения. М.:Наука, 1978.
  2. Тихонов А.Н. О регуляризации некорректно поставленных задач // Докл. АН СССР. 1963. Т. 153. № 1. С. 49–52.
  3. Лаврентьев М.М. О некоторых некорректных задачах математической физики. Новосибирск: Изд-во СО АН СССР, 1962.
  4. Хромов А.А. О приближенном решении уравнения первого рода с оператором интегрирования // Современные методы теории краевых задач: Материалы Воронеж. весен. мат. школы «Понтрягинские чтения – XIX». Воронеж: Издат.-полиграфич. центр ВГУ, 2008. С. 224–225.
  5. Михлин С.Г. Лекции по линейным интегральным уравнениям. М.: Гос. изд-во физ.-мат. лит-ры, 1959.